# SDR SWIA201334315

- Difficulty date: July 27, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 36,741 hours, 33,233 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FLOOR BEAM UNDER CARGO DOOR THRESHOLD CRACKED AT LBL 42.00, WL 73.00.  C-CHECK  REPAIRED FLOOR BEAM IAW REO.
